# SDR AALA201607119010

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 34,420 hours, 15,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Overwing Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RECIEIVING TWO MESSAGES FOR LEFT OVERWING EMERGENCY EXIT DOOR.  FLIGHT ATTENDANT REPORTED COVER IN PLACE BUT LIGHT FLASHING IN IRREGULAR FASHION WITH NO PRESSURIZATION PROBLEMS.  MAINTENANCE FOUND THE COVER FLAP FOR THE LEFT OVERWING EXIT WAS OUT OF ADJUSTMENT AND ADJUSTED IT IAW AMM 25-23-47.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 52-21-00.  ECAM MESSAGE CLEARED.
